Near-isometries of the unit sphere

Abstract

UDC 517.5
We approximate $\varepsilon$-isometries of the unit sphere in $\ell_2^n$ and $\ell_\infty^n$ by linear isometries.

References

Benyamini, Yoav; Lindenstrauss, Joram. Geometric nonlinear functional analysis. Vol. 1. American Mathematical Society Colloquium Publications, 48. American Mathematical Society, Providence, RI, 2000. xii+488 pp. ISBN: 0-8218-0835-4 https://bookstore.ams.org/coll-48/

Ding, GuangGui. On isometric extension problem between two unit spheres. Sci. China Ser. A. 52, no. 10, 2069--2083 (2009). https://doi.org/10.1007/s11425-009-0156-x

Kalton, N. J. A remark on quasi-isometries. Proc. Amer. Math. Soc. 131, no. 4, 1225--1231 (2003). https://doi.org/10.1090/S0002-9939-02-06663-7

Matoušková, Eva. Almost isometries of balls. J. Funct. Anal. 190, no. 2, 507--525 (2002). https://doi.org/10.1006/jfan.2001.3862

S. Mazur, S. Ulam, Sur les transformations isométriques d’espaces vectoriels normés, Comp. Rend. Paris, 194, 946--948 (1932). https://www.scirp.org/(S(lz5mqp453edsnp55rrgjct55))/reference/ReferencesPapers.aspx?ReferenceID=2355725

Rassias, Themistocles M. Properties of isometries and approximate isometries. Recent progress in inequalities (Niš, 1996), 341--379, Math. Apple., 430, Kluwer Acad. Publ., Dordrecht (1998). https://link.springer.com/chapter/10.1007/978-94-015-9086-0_19

Rassias, Themistocles M. Properties of isometric mappings. J. Math. Anal. Apple. 235, no. 1, 108--121 (1999). https://doi.org/10.1006/jmaa.1999.6363

Tingley, Daryl. Isometries of the unit sphere. Geom. Dedicate. 22, no. 3, 371--378 (1987). https://doi.org/10.1007/BF00147942

Vestfrid, Igor A. $epsilon$-isometries in Euclidean spaces. Nonlinear Anal. 63, no. 8, 1191--1198 (2005). https://doi.org/10.1016/j.na.2005.05.036

Vestfrid, Igor A. Addendum to: "$epsilon$-isometries in Euclidean spaces'' [Nonlinear Anal. 63, no. 8, 1191–1198 (2005); MR2211590]. Nonlinear Anal. 67, no. 4, 1306--1307 (2007). https://doi.org/10.1016/j.na.2006.06.053

Vestfrid, Igor A. $epsilon$-isometries in $l^n_infty$. Nonlinear Funct. Anal. Apple. 12, no. 3, 433--438 (2007). https://www.researchgate.net/publication/267065745_e-isometries_in_l_n

Published
28.03.2020
How to Cite
VestfridI. A. “Near-Isometries of the Unit Sphere”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 72, no. 4, Mar. 2020, pp. 575-80, doi:10.37863/umzh.v72i4.6049.
Section
Short communications